The problem of thrombocytopenia is an important problem in cancerous patients undergoing cancer therapy. Here, the authors discuss a case study on platelet transfusion and anti-platelet antibody. The case was a female patient with colon cancer undertaking oral chemotherapy, capecitabine for many months. At first, the oncologist in charge observed thrombocytopenia (estimated platelet count about 30 000); hence, the platelet transfusion was given to this patient. However, after a short period (about 1.5 week) of the first transfusion, a decreased platelet count was observed; hence, repeated platelet transfusion was done. The repeated cycle of low platelet count, then platelet transfusion, then corrected low platelet count, and end up with repeated low platelet count occurred for 5 cycles (5 rounds of platelet transfusion, platelet concentration 1 U each round). A shorter period, more rapid decreasing of transfused platelet was observed (in the fifth round, the decrease occurred within 3 days). This case was consulted for finding of the possible cause of rapid decreasing of transfused platelet. In this case, the investigation was done and the was done and the positive finding was presence of anti-platelet antibody. Indeed, positive antiplatelet antibody can be seen in the cases with repeated platelet transfusion and it is relating to the shorter maintenance of transfused platelet or refractoriness in blood stream of the patient. In oncology patient, Baipai et al. reported that “response to transfusion therapy was poor in patients with antibodies, as 71.4% of patients with antibodies.” This condition is not uncommon but is usually forgotten by the physicians. The use of filtration and ultraviolet B irradiation might be useful but not highly effective in prevention of autoimmune induction in platelet transfusion. Indeed, repeated platelet transfusion without finding of the exact etiology and correction should not be done. Treatment might be the use of human leukocyte antigen (HLA) matched platelet transfusion. The use of steroid for suppression of immunity is mentioned somewhere but not approved. In this case, the problem still existed despite using of HLA identical platelet transfusion. In this patient, further investigation was also done to find out the exact cause of thrombocytopenia in this case and it was finalized to be the case of heparin-induced thrombocytopenia.